RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gerke, K M

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:54
Abstract pages:467
Full texts:162
References:52

http://www.mathnet.ru/eng/person112560
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. R. V. Vasilyev, K. M. Gerke, M. V. Karsanina, D. V. Korost, “Solving Stokes equation in three-dimensional geometry using finite-difference method”, Matem. Mod., 27:6 (2015),  67–80  mathnet  mathscinet  elib; Math. Models Comput. Simul., 8:1 (2016), 63–72  scopus
2. M. V. Karsanina, K. M. Gerke, R. V. Vasilyev, D. V. Korost, “Using correlation functions to model materialís structure with desired physical properties”, Matem. Mod., 27:4 (2015),  50–63  mathnet  elib

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020